# SDR UALA2012032901978

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,597 hours, 22,932 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND STRINGER DAMAGED STA 1720-1740 AT S-15AL REF SCAL LP 9963950, 9964047.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED FUSELAGE SKIN AND STRINGER REPAIRS IN REF TO SCAL ECRA 5300-01411 SEE SCAL LP 9963950, 9964047 FOR ALL REPAIR WORK PERFORMED.
